# SDR A6WA201240819

- Difficulty date: August 31, 2012
- Submitted: August 31, 2012
- Operation: Air carrier
- Aircraft: N456ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7849
- Aircraft time: 21,376 hours, 20,600 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BR95005
- Condition: Overheated
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG ELECTRICAL BURNING ODOR AT ROW 1 AND AFT.  INVESTIGATED AND FOUND TO BE OVERHEATED BALLAST FOR SIDEWALL LIGHTS ABOVE BIN 1D AND 2D.  SEE 250417/3 FOR MEL.  INSTALLED NEW BALLAST ASSY - OPS CHECKS GOOD, REMOVED PLACARD/MEL.
